top of page
  • ACTIVE INGREDIENT: Allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets.
  • MULTI-SYMPTOM RELIEF: One dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Also temporarily relieves runny nose and sneezing due to the common cold.
  • EACH TABLET contains 25 mg of diphenhydramine HCl, an antihistamine to help relieve symptoms due to hay fever, upper respiratory allergies or the common cold.

PendoPharm Diphenydramine Hydrochloride 25mg 100 Capsules

SKU: 625972020148
C$19.59Price
    bottom of page